# SDR COMA9660077

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Prob
- Part number: 102AH2AG
- Condition: Failed
- Location: Fuselage
- Part time: 4,373 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAT HEAT PROBE CAUTION MESSAGE ILLUMINATED.  REPLACED TAT HEAT PROBE.
